Asian Journal of Mathematics and Computer Research

ON SPECTRA OF TERMINAL D-DISTANCE MATRIX OF SOME CLASS OF GRAPHS

P. R. HAMPIHOLI, ANJANA S. JOSHI, P. V. ADHYAPAK, S. R. KABBUR

Page: 8-15
Abstract View: 132 times | PDF Download: 2 times

PDF (INR 2100)

SOLVING SINGLE-PERIOD INVENTORY MODEL PROBLEM

TADIOS KIROS KENEA

Page: 16-26
Abstract View: 198 times | PDF Download: 2 times

PDF (INR 2100)

SOLVING SHORTEST ROUTE USING DYNAMIC PROGRAMMING PROBLEM

TADIOS KIROS KENEA

Page: 27-33
Abstract View: 202 times | PDF Download: 2 times

PDF (INR 2100)